# SDR COMA0160932

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 8,269 hours, 8,475 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: L/H
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT #5681.  GROUND SPOILER DEPLOYED CAUTION MESSAGE.REPLACED THE L/H INBD G.L.D. PROXIMITY SENSOR.
